National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

From the 10/8/2021 release of VAERS data:

This is VAERS ID 1113981



Case Details

VAERS ID: 1113981 (history)  
Form: Version 2.0  
Age: 92.0  
Sex: Male  
Location: Foreign  
Vaccinated:2021-02-23
Onset:2021-02-23
   Days after vaccination:0
Submitted: 0000-00-00
Entered: 2021-03-19
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH EP9598 / 2 - / -

Administered by: Other       Purchased by: ?
Symptoms: Cardiovascular disorder, Dyspnoea, Malaise, Oxygen saturation, Oxygen saturation decreased
SMQs:, Anaphylactic reaction (broad), Acute central respiratory depression (broad), Pulmonary hypertension (broad), Cardiomyopathy (broad), Respiratory failure (broad), Infective pneumonia (broad)

Life Threatening? No
Birth Defect? No
Died? Yes
   Date died: 2021-02-24
   Days after onset: 1
Permanent Disability? No
Recovered? No
Office Visit? No
ER Visit? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: MOVICOL [MACROGOL 3350;POTASSIUM CHLORIDE;SODIUM BICARBONATE;SODIUM CHLORIDE]; ASAFLOW; MIRTAZAPINE EG; TEMESTA EXPIDET; SYMBICORT TURBOHALER
Current Illness:
Preexisting Conditions: Medical History/Concurrent Conditions: Adenocarcinoma; Arthrosis; AV block second degree (left bundle branch block, 2nd grade AV type wenckebach); COVID-19; DVT; Prostatectomy
Allergies:
Diagnostic Lab Data: Test Date: 20210223; Test Name: saturation; Result Unstructured Data: Test Result:decrease in saturation
CDC Split Type: BEPFIZER INC2021266836

Write-up: Problem with heart or veins; Feeling unwell; Problem with breathing; 2x sudden desaturation; This is a spontaneous report from a contactable physician downloaded from the Agency WEB BE-FAMHP-DHH-N2021-80401. This is a report from the Health Authority. A 92-year-old male patient received the second dose of bnt162b2 (COMIRNATY, lot number: EP9598), via an unspecified route of administration on 23Feb2021 at single dose for covid-19 immunisation. Medical history included covid-19 from 25Nov2020, radical prostatectomy due to adenoca from an unknown date, deep vein thrombosis (DVT) from 2010, facetarthrosis from 2016, AV-Block grade 2 from 2019 (left bundle branch block, 2nd grade AV type Wneckebach). Concomitant medication included macrogol 3350, potassium chloride, sodium bicarbonate, sodium chloride (MOVICOL), acetylsalicylic acid (ASAFLOW), mirtazapine (MIRTAZAPINE EG), lorazepam (TEMESTA EXPIDET), budesonide, formoterol fumarate (SYMBICORT TURBOHALER). The patient previously took decapeptyl from 1998 to an unspecified date and from 2010 to an unspecified date and from 2013 to an unspecified date for adenoca (Adjuvant, restart due to increase psa (2010 and 2013)). The patient previously received the first dose of bnt162b2 (COMIRNATY) on an unspecified date for covid-19 immunisation and had no pronounced effects. The patient experienced problem with heart or veins, feeling unwell, problem with breathing, 2x sudden desaturation; all on 23Feb2021. The events were reported as serious due to death. The patient died on 24Feb2021. It was not reported if an autopsy was performed. The patient underwent lab test included saturation which showed decrease in saturation on 23Feb2021. Therapeutic measures were taken as a result of the event 2x sudden desaturation, no treatment for other events. The outcome of the events was fatal. Reporter''s comments: Treatment - No. Evolution of the ADR - Death. ADR description - death, 2x sudden desaturation, unwell feeling between 2nd desaturation was fatal less than 36 hours after vaccination died. After the first vaccination there were no pronounced effects, the patient experienced covid on 25Nov2020 with also here mild presentation, no need for oxygen. For the 2nd vaccination the patient was in order, but after the covid infection there was a general deterioration of the general condition was known that was not yet fully recovered. A few hours after the vaccination the patient did not feel good with in the course of the night a sudden decrease in saturation leading to administration of oxygen. This improved the next day, then no more oxygen added. The patient did not feel optimal. No physician was asked seeing wat was supposedly an immunity reaction. The patient experience similar episodes the evening the day after the vaccination with sudden decrease in saturation, ratlle and soon after death. The physician did not expect a direct causal link but possible a too strong immune reaction? Cardial? No follow-up attempts are needed. No further information is expected.; Reporter''s Comments: Summary of Reporter Comment: No physician was asked seeing wat was supposedly an immunity reaction. The patient experience similar episodes the evening the day after the vaccination with sudden decrease in saturation, ratlle and soon after death. The physician did not expect a direct causal link but possible a too strong immune reaction? Cardial?; Reported Cause(s) of Death: Problem with heart or veins; Feeling unwell; Problem with breathing; 2x sudden desaturation


New Search

Link To This Search Result:

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=1113981

Government Disclaimer on use of this data


Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166